Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 38, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 3, 2008, 10:16 AM CST for Lawrence County, Illinois. It took effect at Mar 4, 2008, 3:00 PM CST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 10:16 AM CST (16:16 UTC)
- In effect from
- Mar 4, 2008, 3:00 PM CST
- Expired
- Mar 9, 2008, 6:08 AM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 31.89 ft at Mar 6, 2008, 4:00 PM CST.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 031616
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1016 AM CST MON MAR 03 2008
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
..HEAVY RAIN FROM THIS MORNING IN ADDITION TO THE FORECASTED RAIN FOR
THE REST OF TODAY WILL LEAD TO SIGNIFICANT RISES ALONG THE EMBARRAS
RIVER OVER THE NEXT 24 HOURS.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC101-040616-
/O.NEW.KILX.FL.W.0038.080304T2200Z-000000T0000Z/
/LAWI2.1.ER.080304T2200Z.080306T1200Z.000000T0000Z.NO/
1016 AM CST MON MAR 03 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 900 AM MONDAY THE STAGE WAS 24.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 32.7 FEET BY THURSDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 24.1 MON 9 AM 27.4 32.0 32.7
$$8 follow-up statements
000
WGUS83 KILX 040358
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
958 PM CST MON MAR 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.
.HEAVY RAIN FELL ACROSS SOUTHEAST ILLINOIS ON MONDAY. ADDITIONAL
PRECIPITATION OVERNIGHT INTO TUESDAY WILL RESULT IN CONTINUED
RISES ON THE EMBARRAS RIVER FOR THE NEXT COUPLE DAYS.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-041758-
/O.CON.KILX.FL.W.0038.080304T2200Z-000000T0000Z/
/LAWI2.1.ER.080304T2200Z.080306T1200Z.000000T0000Z.NO/
958 PM CST MON MAR 03 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 840 PM MONDAY THE STAGE WAS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 32.7 FEET BY THURSDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 25.0 MON 9 PM 27.4 32.0 32.7
$$
GEELHART000
WGUS83 KILX 041716
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 AM CST TUE MAR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-050716-
/O.EXT.KILX.FL.W.0038.080304T2100Z-080308T0730Z/
/LAWI2.1.ER.080304T2100Z.080306T0000Z.080308T0130Z.NO/
1116 AM CST TUE MAR 04 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1005 AM TUESDAY THE STAGE WAS 29.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 32.2 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 29.2 TUE 10 AM 31.7 32.2 31.1
$$000
WGUS83 KILX 050415
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1015 PM CST TUE MAR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-051815-
/O.EXT.KILX.FL.W.0038.000000T0000Z-080309T0224Z/
/LAWI2.1.ER.080304T2113Z.080306T0600Z.080308T2024Z.NO/
1015 PM CST TUE MAR 04 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 835 PM TUESDAY THE STAGE WAS 30.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.1 FEET BY
THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 30.6 TUE 9 PM 31.3 32.1 31.8
$$000
WGUS83 KILX 060241
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
841 PM CST WED MAR 05 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-061641-
/O.CON.KILX.FL.W.0038.000000T0000Z-080310T1030Z/
/LAWI2.1.ER.080304T2113Z.080307T0000Z.080310T0430Z.NO/
841 PM CST WED MAR 05 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 755 PM WEDNESDAY THE STAGE WAS 31.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.4 FEET BY
EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
EMBARRAS RIVER
LAWRENCEVILLE 30 31.7 WED 8 PM 32.2 32.3 31.8
$$
MILLER000
WGUS83 KILX 061517
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
917 AM CST THU MAR 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-070517-
/O.EXT.KILX.FL.W.0038.000000T0000Z-080309T0730Z/
/LAWI2.1.ER.080304T2113Z.080306T1800Z.080309T0130Z.NO/
917 AM CST THU MAR 06 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 810 AM THURSDAY THE STAGE WAS 31.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 31.9 THU 8 AM 31.9 30.8 29.3
$$000
WGUS83 KILX 070332
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
932 PM CST THU MAR 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-071732-
/O.CON.KILX.FL.W.0038.000000T0000Z-080309T0730Z/
/LAWI2.1.ER.080304T2113Z.080307T0600Z.080309T0130Z.NO/
932 PM CST THU MAR 06 2008
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 750 PM THURSDAY THE STAGE WAS 31.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* THE RIVER IS FORECAST TO CONTINUE TO SLOWLY FALL...DROPPING
BELOW FLOOD STAGE SATURDAY NIGHT.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 31.9 THU 8 PM 31.9 30.8 29.3
$$000
WGUS83 KILX 071522
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
922 AM CST FRI MAR 07 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-080522-
/O.EXT.KILX.FL.W.0038.000000T0000Z-080309T1030Z/
/LAWI2.1.ER.080304T2113Z.080307T0705Z.080309T0430Z.NO/
922 AM CST FRI MAR 07 2008
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 805 AM FRIDAY THE STAGE WAS 31.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 31.9 FRI 8 AM 30.9 29.5 27.8
$$000
WGUS83 KILX 081533
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
932 AM CST SAT MAR 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-090532-
/O.EXT.KILX.FL.W.0038.000000T0000Z-080309T1108Z/
/LAWI2.1.ER.080304T2113Z.080307T0705Z.080309T0508Z.NO/
932 AM CST SAT MAR 08 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM SATURDAY THE STAGE WAS 31.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
EMBARRAS RIVER
LAWRENCEVILLE 30 31.5 SAT 8 AM 29.2 27.2 25.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 3, 5:28 AM CST, 4 hours 48 minutes earlier.
Area forecast discussion, Mar 3, 5:28 AM CST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 528 AM CST MON MAR 3 2008 .DISCUSSION... ISSUED 355 AM CST MON MAR 3 2008 FORECAST CHALLENGE IS DEALING WITH PRECIPITATION CHANCES/TYPE/AMOUNTS THROUGH TUE AS A COMPLEX STORM SYSTEM AFFECTS IL. DEALING WITH FLOOD WATCHES TODAY AND TONIGHT AND WINTER STORM WATCH OVER MUCH OF CENTRAL AND SE IL TONIGHT AND TUE. ECMWF WAS MODEL OF CHOICE FROM HPC/NCEP THIS FORECAST PACKAGE...AND STAYED CLOSE TO ITS SCENERIO. 00Z TO 06Z SHORT RANGE MODELS SIMILAR THROUGH TONIGHT. THEN BEGIN TO DIFFER WITH DEALING WITH HOW FAR WEST UPPER LEVEL LOW AND DEFORMATION SNOW GETS TUE WITH MODELS TRENDING FURTHER WEST WITH HEAVIER SNOW AXIS AND WRF MODEL TRENDING THE FURTHEST WEST. SHORT TERM...TODAY THROUGH WEDNESDAY. 09Z/3 AM SURFACE MAP SHOWS 997 MB LOW PRESSURE NORTH OF LAKE SUPERIOR WITH A STRONG COLD FRONT EXTENDING SOUTH ACROSS CENTRAL IL ALONG I-55 INTO SE MO AND NW AR TO 1000 MB LOW PRESSURE IN CENTRAL TX. RADAR MOSAIC SHOWS WIDESPREAD BAND OF SHOWERS ALONG AND BEHIND THE COLD FRONT (FEW THUNDERSTORMS ON LEADING EDGE OF SHOWERS NEAR COLD FRONT0) FROM I-55 WEST INTO SE IA AND CENTRAL MO. SNOW REPORTED AT MACOMB WHERE TEMPS PLUMMETED INTO THE MID 30S. UNSEASONABLY MILD TEMPS IN THE 50S EVEN LOWER 60S IN SE IL AHEAD OF THE COLD FRONT DROP INTO THE MID TO UPPER 30S BEHIND THE FRONT. TEMPERATURE AT JACKSONVILLE DROPPED 20 DEGREES IN A HALF HOUR FROM 60F TO 40F AS COLD FRONT WENT THROUGH. THE FREEZING LINE WAS FROM KANSAS CITY TO KIRKSVILLE TO CEDAR RAPIDS. MOIST DEWPOINTS IN THE 40S AHEAD OF THE COLD FRONT. ALOFT A STRONG SOUTHERN STREAM UPPER LEVEL TROF/LOW WAS DIGGING OVER NM WITH A NORTHERN STREAM UPPER LEVEL TROF OVER THE EASTERN DAKOTAS WHILE UPPER LEVEL RIDGE OVER THE ATLANTIC STATES. MODELS TAKE STRONG COLD FRONT NEAR I-55 EAST TOWARD I-57 BY 15Z/9 AM AND APPROACHING THE WABASH RIVER BY 18Z/NOON. POST FRONTAL BAND OF SHOWERS WITH FEW THUNDERSTORMS AND SOME HEAVY RAINS WILL SPREAD INTO EASTERN IL DURING THIS MORNING. MEANWHILE RAIN WILL CHANGE TO SNOW FROM I-55 WEST DURING THIS MORNING WITH CHANCE OF SLEET...AND EAST TO I-57 DURING THE AFTERNOON. PRECIPITATION DIMINISHES FROM THE NW...NW OF I-55 THIS AFTERNOON...AND OVER REST OF CENTRAL IL DURING TONIGHT. PRECIPITATION SHOULD CONTINUE SE OF I-70 THROUGH MOST OF THE NIGHT. AROUND 1 INCH OF RAIN OVER CENTRAL IL AND 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS IN SE IL FROM I-70 SOUTH WARRANTS FLOOD WATCH WHICH CONTINUES UNTIL 3 PM FROM I-55 WEST AND THROUGH TONIGHT EAST OF I-55. TEMPERATURES WILL FALL INTO THE 30S BEHIND THE COLD FRONT TODAY WITH BLUSTERY NW WINDS 15 TO 30 MPH. AROUND 1 INCH OF SNOW WITH SOME SLEET OVER CENTRAL IL TODAY. FREEZING RAIN AND SLEET WILL OCCUR OVER EASTERN IL TONIGHT AFTER 9 PM WHERE UP TO A QUARTER INCH OF ICE POSSIBLE. FAR SE IL NEAR THE WABASH RIVER MAY STAY JUST ABOVE FREEZING TONIGHT TO KEEP IT ALL RAIN. THEN STRONG UPPER LEVEL LOW IN NM LIFTS NE TOWARD SOUTHERN INDIANA TUE AFTERNOON. THIS TO SPREAD SNOW NE ACROSS CENTRAL AND SE IL AFTER 15Z/9 AM TUE THEN DIMINISH BY TUE EVENING AS LOW PRESSURE QUICKLY LIFTS AWAY FROM IL. BETWEEN 0.30 AND 0.60 QPF FROM THE IL RIVER EAST TRANLATES TO 3 TO 6 INCHES OF SNOW WITH ECMWF GIVING HEAVIEST SNOW AXIS FROM I-55 EAST TUE. WENT WITH A WINTER STORM WATCH SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE TONIGHT AND TUE TO ACCOUNT FOR UP TO A QUARTER INCH OF ICE SOUTH OF I-72 TONIGHT AND FOR THE SEVERAL INCHES OF SNOW TUE. FREEZING RAIN AND SLEET POSSIBLE WITH THE SNOW NEAR THE WABASH RIVER TUE MORNING. SYSTEM WILL BE NEED TO BE WATCH IF HEAVIER SNOW AMOUNTS GET FURTHER NW INTO THE IL RIVER VALLEY LIKE THE WRF IS SHOWING. WEAK UPPER LEVEL RIDGE MOVES EAST ACROSS IL TUE NIGHT TO HELP DRY THINGS OUT FOR A TIME. NORTHERN STREAM SHORT WAVE/TROF OFF THE PACIFIC NW COAST RACES ESE INTO THE MIDWEST WED RETURNING A CHANCE OF LIGHT SNOW BY WED AFTERNOON NORTH OF I-70. COULD BE LIGHT RAIN ALONG I-72 SOUTH TOO WHERE HIGHS NEAR 40. LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. EXTENDED MODELS AND ENSEMBLES REMAINING FAIRLY CONSISTENT IN THE LONGER TERM FORECAST AND FEW CHANGES MADE IN THE FORECAST DURING THIS PERIOD. NO MAJOR STORM SYSTEMS ON THE HORIZON FOR THE FORECAST AREA. A WEAK CLIPPER SYSTEM WILL BRING A LOW CHANCE OF LIGHT SNOW WEDNESDAY NIGHT AND POSSIBLY INTO THURSDAY ESPECIALLY EASTERN IL. FAIRLY AMPLIFIED UPPER LEVEL TROFFING IS EXPECTED ACROSS THE EASTERN 1/2 OF NORTH AMERICA AND THIS WILL KEEP TEMPERATURES COOLER THAN NORMAL THE REST OF THIS WEEK. HOWEVER...LATEST INDICATIONS ARE THAT THE TROFFING SHOULD BREAK DOWN SOME BY EARLY NEXT WEEK AND ALLOW TEMPERATURES TO MODERATE. THIS IS REFLECTED BY RISING MEX TEMPERAURES SUN/MON...WITH HIGHS IN THE 40S SUNDAY AND LOWER 50S MON. UPPER LEVEL RIDGE APPEARS TO MOVE INTO THE EASTERN U.S. BY MIDDLE OF NEXT WEEK WITH GFS AND ECWMF SHOWING LOW PRESSURE EJECTING NE FROM THE CENTRAL PLAINS INTO THE UPPER MS VALLEY BY NEXT WED MAR 12 WITH CHANCE OF RAIN OVER IL. HUETTL && .AVIATION... ISSUED 520 AM CST MON MAR 3 2008 A STRONG COLD FRONT CONTINUES TO MAKE ITS WAY ACROSS THE TAF SITES THIS MORNING WITH MAINLY VFR CONDITIONS AHEAD OF IT AND MVFR AND IRF CIGS BEHIND THE BOUNDARY. BACK EDGE OF PRECIP ALREADY PUSHING ACROSS THE MISSISSIPPI RIVER SO WE WL SEE THE RAIN/SNOW END OVER OUR WRN TAF SITES BY 16Z AND FURTHER EAST EARLY THIS AFTN. MODELS SUGGEST ONCE THIS WAVE OF PRECIP MOVES TO OUR EAST THIS AFTN...ENOUGH LOW LVL DRYING WL OCCUR TO ALLOW VFR CONDITIONS TO EDGE IN FROM THE WEST. WL BE A BIT MORE CAUTIOUS ACRS THE EAST AND SOUTH WHERE MOISTURE WL BE DEEPER AND THE FRONT WL BE SLOWER TO MOVE OUT...BUT IT DOES APPEAR ALL OUR TAF SITES SHOULD SEE VFR CONDITIONS MOVE IN STARTING ACRS THE WEST THIS MRNG...AND OVER THE EAST BY MID TO LATE AFTN. SOUTH WINDS AHEAD OF THE FRNT AT CMI WL SHIFT INTO THE NORTHWEST IN THE NEXT HOUR OR TWO. NW WNDS WL CONTINUE AND BECOME NORTH THIS EVENING WITH SPEEDS OF 10 TO 20 KTS WITH OCCASIONAL HIGHER GUSTS. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ044>046-052>057-061>063- 066>068-071>073. WINTER STORM WATCH FROM THIS EVENING THROUGH TUESDAY AFTERNOON FOR ILZ042>057-061>063-066>068-071>073. FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR ILZ027>031-036>038- 040>043-047>051. &&
Hazardous weather outlook, Mar 3, 9:20 AM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 920 AM CST MON MAR 3 2008 ILZ027>031-036>038-040-041-041200- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 920 AM CST MON MAR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA TO BEARDSTOWN FOR THE NEXT WEEK OR SO THANKS TO THE ADDITIONAL RAINFALL ACROSS THE BASIN. ADDITIONAL RISES WILL OCCUR EARLY THIS WEEK...AND LOCATIONS FARTHER UPSTREAM WILL REACH FLOOD STAGE ONCE AGAIN BY LATE TUESDAY OR WEDNESDAY. THE SPOON RIVER AT LONDON MILLS HAS ONCE AGAIN SEEN SIGNIFICANT RISES IN RIVER LEVELS OVER THE PAST 12 TO 18 HOURS AND WILL GO ABOVE FLOOD STAGE LATER TODAY. THE COLD FRONT WILL CONTINUE TO PUSH AWAY FROM THE AREA TODAY WHICH SHOULD PUT AN END TO THE HEAVY RAIN THREAT BY LATER THIS MORNING. THE RAIN MAY BECOME MIXED WITH OR CHANGE TO SNOW BEFORE ENDING LATE THIS MORNING BUT ACCUMULATIONS LOOK TO BE ON THE MINOR SIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER WEATHER SYSTEM MAY BRING A PERIOD OF ACCUMULATING SNOWS TO THE AREA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042-043-047>051-041200- CASS-DE WITT-LOGAN-MENARD-MORGAN-SANGAMON-SCOTT- 920 AM CST MON MAR 3 2008 ...WINTER STORM WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ANOTHER WAVE OF PRECIPITATION IS EXPECTED LATER THIS EVENING AS A WAVE OF LOW PRESSURE MOVES NORTHEAST OUT OF THE SOUTHERN PLAINS. SOME SNOW...SLEET OR FREEZING RAIN WILL DEVELOP THIS EVENING WITH THE BEST CHANCES FOR SEEING ICING WILL BE SOUTH OF INTERSTATE 72. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STORM SYSTEM MAY BRING A PERIOD OF ACCUMULATING SNOWS TO THE AREA ON TUESDAY. CURRENT INDICATIONS SUGGEST AREAS MAINLY ALONG AND SOUTH OF INTERSTATE 72 COULD SEE SIGNIFICANT SNOWFALL BY TUESDAY AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-052>057-061-041200- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 920 AM CST MON MAR 3 2008 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER STORM WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL CONTINUE TO PUSH ACROSS THE AREA TODAY BRINGING THE THREAT FOR MODERATE TO LOCALLY HEAVY RAINS. COLDER AIR WILL FILTER BACK INTO THE AREA BEHIND THIS SYSTEM WITH THE RAIN EXPECTED TO BECOME MIXED WITH FREEZING RAIN OR SNOW BEFORE ENDING FOR A BRIEF TIME LATER THIS AFTERNOON. ANOTHER WAVE OF WINTRY PRECIPITATION IS EXPECTED THIS EVENING AND OVERNIGHT WITH THE POTENTIAL FOR SOME SIGNIFICANT ICE ACCUMULATIONS JUST SOUTH OF THE AREA. AREAS FROM EFFINGHAM TO PARIS HAVE THE BETTER CHANCES FOR SEEING UP TO A QUARTER OF AN INCH OF ICE BY LATER TONIGHT OR EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER SIGNIFICANT WEATHER SYSTEM MAY BRING A PERIOD OF ACCUMULATING SNOWS TO THE AREA ON TUESDAY. AREAS FROM TAYLORVILLE TO CHAMPAIGN MY SEE SOME SIGNIFICANT SNOWFALL OCCUR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-041200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 920 AM CST MON MAR 3 2008 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER STORM WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE THREAT FOR MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS THE AREA TODAY THROUGH TONIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...BUT NO SEVERE WEATHER IS ANTICIPATED. COLDER AIR WILL FILTER BACK INTO THE AREA BEHIND THIS SYSTEM THIS AFTERNOON...POSSIBLY SETTING THE STAGE FOR ANOTHER WINTER WEATHER EVENT TONIGHT AS A SECONDARY STORM SYSTEM MOVES THROUGH THE OHIO RIVER VALLEY. RAIN WILL CHANGE OVER TO FREEZING RAIN OR SNOW BY THIS EVENING. SOME SIGNIFICANT ICE ACCUMULATIONS WILL BE POSSIBLE IN A FEW LOCATIONS OVERNIGHT AS TEMPERATURES DROP TO OR JUST BELOW THE FREEZING MARK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW PRESSURE WILL MOVE NORTHEAST ACROSS THE AREA WITH A MIXTURE OF FREEZING RAIN...RAIN AND SNOW CHANGING OVER TO SNOW AS THE SYSTEM PULLS OFF TO OUR NORTHEAST. SOME SIGNIFICANT SNOWS MAY OCCUR DURING THE DAY TUESDAY...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70. IF THE STORM SYSTEM SHIFTS FURTHER EAST AND SOUTH THAN WHAT IS CURRENTLY PROJECTED...MOST OF THE INTERSTATE 70 CORRIDOR MAY SEE MORE SNOWFALL DURING THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HARDIMAN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 7:59 PM CST | Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 31 hr |
| Mar 3, 3:04 AM CST | Winter Storm Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 19 more | 12 hr |
| Mar 3, 5:02 AM CST | River Flood Warning | ILX | Fulton, Knox | 29 hr |
| Mar 3, 10:14 AM CST | River Flood Warning | ILX | Clay, Richland | 7 days |
| Mar 3, 11:00 AM CST | River Flood Warning | ILX | Marshall, Putnam | 4 days |
| Mar 3, 11:00 AM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 8 days |
| Mar 3, 3:25 PM CST | Snow Advisory | ILX | Cass, Champaign, Christian, DeWitt, Douglas, Logan and 10 more | 27 hr |
| Mar 3, 3:25 PM CST | Winter Storm Warning | ILX | Clark, Clay, Coles, Cumberland, Douglas, Edgar and 4 more | 12 hr |
| Mar 3, 3:25 PM CST | Winter Weather Advisory | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 10 more | 29 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.